# SDR V2JA0201210037811

- Difficulty date: October 2, 2012
- Submitted: October 3, 2012
- Operation: Air carrier
- Aircraft: N158SL
- Make and model: Piagio P180
- Aircraft serial: 1119
- Aircraft time: 6,821 hours, 5,246 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Motor
- Part number: 2913
- Part serial: 122
- Condition: Unserviceable
- Location: Hyd Pack
- Part time: 290 hours, 245 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHEN THE CREW SELECTED THE GEAR DOWN, THE HYD PRESSURE STAYED AT 0 PSI. CREW THEN DIVERTED AND PUMPED GEAR DOWN MANUALLY.   R & R HYD ELECTRIC MOTOR ASSEMBLY IAW AMM CH: 29-10-00, OP`S CHECK OF HYD SYST, GOOD IAW CH: 29-00-00. PERFORMED OP`S CHECK OF LANDING GEAR INDICATION SYS AND FUNCTIONAL CHECK OF MLG IAW AMM 32-00-00.  NO FAULTS FOUND.
